Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have folliculitis, burning when urinating, white bump on clitoris. What can I do?

I was diagnosed with folliculitis today by my obgyn . It started only on the outside of my vagina lips where I normally shave. I noticed it started burning when I urinate and when I examined myself I noticed a small white bump on my clitorus hood. I was instructed to use neosporin on the outside but what can I do for the inside? And also, could I have been misdiagnosed? Is this really folliculitis or possibly herpes?!
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  666
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi dear thanks for your question, from the history you have revealed ,it looks that diagnosis of your gynecologist is right and you have,folliculitis the folliculitis is the infection of hair follicle,which spreads causing cellulitis(,the bumps which your mentioned) .this folliculitis has also spread to your urethra,causing urthritis,which is producing burning continue to apply neosporin ointment locally ,as well as take systemic antibiotic.hope you will be benefited from my answer.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor